MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION; DXE CATHETER, EMBOLECTOMY

COOK VANDERGRIFT INC LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION; DXE CATHETER, EMBOLECTOMY
Catalog Number LR-NES001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pma/510(k): k961992.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.
 
Event or Problem Description
This literature finding specifies a major adverse event attributed to the lead extraction needle's eye femoral snare and workstation (lr-nes001) for two patients during a study by bracke, et al.The two patients developed pericardial tamponade from atrial perforation after successful lead removal.Both perforations of the atrial wall occurred after extracting the lead with a needle¿s eye snare and the patients were immediately operated on and recovered completely later.This report represents patient #2.
 
Additional Manufacturer Narrative
This report includes information known at this time.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
This literature finding specifies a major adverse event attributed to the lead extraction needle's eye femoral snare and workstation (lr-nes001) for two patients during a study by (b)(6), et al.The two patients developed pericardial tamponade from atrial perforation after successful lead removal.Both perforations of the atrial wall occurred after extracting the lead with a needle¿s eye snare and the patients were immediately operated on and recovered completely later.This report represents patient #2.

Brand Name
LEAD EXTRACTION NEEDLE'S EYE FEMORAL SNARE AND WORKSTATION
Common Device Name
DXE CATHETER, EMBOLECTOMY
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key11555352
Report Number2522007-2021-00013
Device Sequence Number11719971
Product Code DXE
UDI-Device Identifier10827002265179
UDI-Public(01)10827002265179(17)140331(10)N97422
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K961992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue NumberLR-NES001
Device Lot NumberN97422
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;